# SDR AALA20150405003

- Difficulty date: April 5, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 66,057 hours, 8,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 30 CTR CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-51-00.  SYS CHECKED NORMAL.
